Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 4, 2015, 9:11 AM CDT for Brown County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 9:11 AM CDT (14:11 UTC)
- Expired
- Jun 4, 2015, 1:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Brown County, KS
The radar
The Topeka radar (KTWX), 115 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 9:45 AM CDT | HEAVY RAIN 4.75 | 2 Wsw Robinson, KS | 24 HOUR RAINFALL TOTAL. |
| Jun 4, 10:13 AM CDT | FLASH FLOOD | Morrill, KS | DITCHES WERE RUNNING OUT OF THEIR BANKS AND DOWN THE STREETS. |
| Jun 4, 10:48 AM CDT | HEAVY RAIN 2.5 | 1 Wnw Hiawatha, KS | THURSDAY MORNING RAINFALL TOTAL SINCE 6AM. |
| Jun 4, 11:00 AM CDT | FLASH FLOOD | 3 Wsw Robinson, KS | THERE WERE TWO LOCATIONS NEAR ROBINSON WHERE GRAVEL AND DEBRIS HAD BEEN WASHED ONTO ROADS FROM WATER COMING OFF THE FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 62 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 2.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WGUS53 KTOP 041411
FFWTOP
KSC013-041815-
/O.NEW.KTOP.FF.W.0010.150604T1411Z-150604T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
911 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BROWN COUNTY IN NORTHEAST KANSAS...
* UNTIL 115 PM CDT
* AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATES 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN WITH ADDITIONAL
ROUNDS OF HEAVY RAINFALL SET TO MOVE ACROSS THE COUNTY. THIS IS
LIKELY TO LEAD TO THE ONSET OF FLASH FLOODING ACROSS THE COUNTY.
* LOCATIONS IMPACTED INCLUDE...
EVEREST...
FAIRVIEW...
HAMLIN...
HIAWATHA...
HORTON...
MORRILL...
POWHATTAN...
RESERVE...
ROBINSON...
WILLIS...
KICKAPOO RESERVATION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. TURN
AROUND...DONT DROWN. IF WATER BEGINS RISING...MOVE TO HIGHER GROUND.
&&
LAT...LON 3990 9533 3965 9534 3966 9579 4000 9579
4000 9534
$$1 follow-up statement
761
WGUS73 KTOP 041541
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 AM CDT THU JUN 4 2015
KSC013-041815-
/O.CON.KTOP.FF.W.0010.000000T0000Z-150604T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN-
1041 AM CDT THU JUN 4 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR BROWN
COUNTY...
AT 1015 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
WITH DITCHES RUNNING OUT OF THEIR BANKS AND DOWN THE STREETS IN
MORRILL. THE PUBLIC ALSO REPORTED THE WOLF RIVER IS ABOUT TO LEAVE
ITS BANKS IN EASTERN BROWN COUNTY BETWEEN ROBINSON AND LEONA.
ADDITIONAL MODERATE RAIN IS LIKELY TO PERSIST UNTIL NOON LEADING TO
MORE FLOODING.
LOCATIONS IMPACTED INCLUDE...
EVEREST...FAIRVIEW...HAMLIN...HIAWATHA...HORTON...MORRILL...
POWHATTAN...RESERVE...ROBINSON...WILLIS AND KICKAPOO RESERVATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
NEVER DRIVE INTO FLOOD WATERS. TURN AROUND...DONT DROWN!
&&
LAT...LON 3990 9533 3965 9534 3966 9579 4000 9579
4000 9534
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:27 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 4, 6:27 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 627 AM CDT Thu Jun 4 2015 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 402 AM CDT THU JUN 4 2015 Another complicated short-term forecast is in place for today as conditions will continue to be strongly influenced by mesoscale and lingering storm-scale features. A mid-level ridge stretched across the central U.S. with models showing it remaining anchored over this region through the short-term period. Water vapor imagery showed a few embedded shortwaves that had developed along the northern edge of the ridge axis that was helping to support the development of scattered thunderstorms across Nebraska and far northern Kansas early this morning. Short-range models show this early morning activity near the KS/NE border to continue to lift just north of the border through around sunrise before a shift in the winds aloft cause the storms to shift southeastward and track across northeast and into east central Kansas through mid to late morning. These morning storms should generally remain below severe criteria as inhibition remains in place and effective shear steadily weakens to 25-30kts, however cannot rule out some marginally-severe hail or gusty winds from any stronger storms. Most of the short-range models show these morning storms weakening and diminishing by late morning/early afternoon with a few hours of mostly dry conditions during the afternoon hours. However, it is worth noting that both the Hi-Res ARW/NMM are showing a few isolated storms developing during the early/mid afternoon hours, likely initiating off of a lingering outflow boundary, so this potential will need to be monitored closely. Much like yesterday, the morning cloud cover should keep temperatures fairly steady initially, but if we're able to get some breaks in the cloud cover during the early/mid afternoon hours (which several models are suggesting), then it shouldn't take long for temperatures to reach into the low/mid 80s across much of the area as the southerly low-level jet remains in place over the region, helping to support warm-air advection into the region. The coolest conditions will likely be in far northeast Kansas and along the Kansas/Nebraska border where cloud cover may linger. Concerns then shift to later this afternoon and this evening for additional thunderstorm development and the potential for some strong to severe storms. The surface low pressure west of the forecast area looks to remain in place with the associated frontal boundary remaining fairly stationary across western Kansas into central Nebraska. This boundary, as well as any lingering outflow boundaries, should be the focus for additional thunderstorm initiation as early as late this afternoon and into this evening across north central and far northern Kansas. Whether these storms will remain somewhat anchored along these boundaries and stay mainly focused across northern Kansas or if these storms will morph into a complex of storms that tracks southeastward across the CWA is still uncertain. However, atmospheric conditions across the northern half of the CWA should be conducive to the development of strong to severe storms as inhibition weakens across the area by late afternoon/early evening, MUCAPE values reach upwards of 3000-4000 J/kg, and 0-6km bulk shear values reach upwards of 30-35kts. The low-level jet quickly increases across central Kansas late afternoon through the evening hours with a zone of increased 0-1km helicity values and bulk shear values across far north central and far northeast Kansas, so cannot rule out the potential for an isolated tornado across that region. Otherwise, main threats would be large hail, damaging winds, and locally heavy rain. Inhibition looks to build back in during the mid to late evening hours, so storms may become more elevated at that time. With the cloud cover in place, low temperatures should only drop into the mid/upper 60s. .LONG TERM...(Friday through Wednesday) Issued at 402 AM CDT THU JUN 4 2015 Morning convection Friday will likely lay out some boundaries across northeast Kansas. These mesoscale boundaries will be a focus for additional scattered thunderstorm development during the afternoon and evening hours. Atmosphere is forecast to be unstable with CAPE in the 3000 J/kg to 4000 J/kg range in the afternoon and evening with no inhibition. Locally heavy rainfall will again be possible with high precipitable water in the column and increasing theta-e with the strengthening of the low level jet Friday night. Upper level ridge over the Central Plains will keep northern Kansas on the south edge of the westerlies and models continue to be consistent with flattening the ridge Saturday night as an upper level trough moves across the northern and Central Plains. The above feature will move a front into northern Kansas on Sunday. Strong to severe thunderstorms will be possible Saturday afternoon and night, especially north of Interstate 70 where instability and shear will be supportive of severe storms. Large hail and damaging winds along be the main hazards. Locally heavy rainfall will continue to be a concern Saturday night and again on Sunday. The front is still forecast to move through the forecast area on Monday then stall over southern Kansas Monday night before lifting northward again by Wednesday which will keep some small chances of precipitation in the forecast in the Monday to Wednesday period. Highs will generally be in the 80s with lows in the 60s to lower 70s. && .AVIATION...(For the 12Z TAFs through 12Z Friday Morning) Issued at 626 AM CDT THU JUN 4 2015 For the 12z TAFs, expect scattered storms to track near the TAF sites this morning with a brief period of MVFR cigs possible. Conditions should be dry this afternoon, but cannot rule out the potential for some isolated storms in the area. There is a chance that the evening convection may track southeast toward the TAF sites late tonight into the overnight hours, however confidence is low in the timing and occurrence of any storms so only have a mention of VCTS at this time. Winds through the period will generally be out of the southeast. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Hennecke LONG TERM...53 AVIATION...Hennecke
Hazardous weather outlook, Jun 4, 4:41 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 441 AM CDT THU JUN 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-050945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 441 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED EARLY MORNING STORMS NEAR THE KANSAS/NEBRASKA BORDER SHOULD BECOME MORE WIDESPREAD AROUND SUNRISE AND TRACK SOUTHEAST INTO PORTIONS OF EAST CENTRAL KANSAS THROUGH THE MID TO LATE MORNING HOURS. THESE STORMS SHOULD REMAIN BELOW THE SEVERE LIMITS...HOWEVER CANNOT RULE OUT SOME SMALL HAIL OR GUSTY WINDS FROM ANY STRONGER STORMS. LOCALLY HEAVY RAIN AND FLOODING WILL BE POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 70 THROUGH 10 AM. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING ACROSS NORTH CENTRAL AND FAR NORTHERN KANSAS BEFORE SHIFTING SOUTHWARD THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...ESPECIALLY NORTH OF INTERSTATE 70...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN BEING THE PRIMARY THREATS. ALSO CANNOT RULE OUT THE THREAT FOR AN ISOLATED TORNADO ACROSS FAR NORTH CENTRAL AND FAR NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES FOR THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SUNDAY ACROSS THE OUTLOOK AREA. MANY OF THE FORECAST DETAILS WILL BE DRIVEN BY STORMS FROM THE PREVIOUS DAY...INCREASING UNCERTAINTY IN THE FORECAST. THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY NIGHT AND AGAIN SATURDAY AND SATURDAY NIGHT WITH THE BEST CHANCES NEAR AND NORTH OF INTERSTATE 70. THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...HAIL...AND HEAVY RAINFALL. FLASH FLOODING AND FLOODING OF STREAMS AND CREEKS IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS LATE THIS AFTERNOON THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 4, 8:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
800 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL 6 N GLASCO 39.45N 97.83W
06/04/2015 E0.88 INCH CLOUD KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Jun 4, 8:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
805 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN FAIRVIEW 39.84N 95.73W
06/04/2015 M2.70 INCH BROWN KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
BDRAKESpecial weather statement, Jun 4, 8:13 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
813 AM CDT THU JUN 4 2015
KSZ009-010-021-022-034-041400-
CLAY-MARSHALL-OTTAWA-RILEY-WASHINGTON-
813 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHEASTERN
OTTAWA...SOUTHWESTERN MARSHALL...CLAY AND SOUTHEASTERN WASHINGTON
COUNTIES...
THROUGH 900 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST
AT 35 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...NORTHEASTERN
OTTAWA...SOUTHWESTERN MARSHALL...CLAY AND SOUTHEASTERN WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
CLUSTER OF STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE LONGFORD...CLAY
CENTER...GREEN...BARNES...WATERVILLE...WAKEFIELD...LEONARDVILLE...BLU
E RAPIDS...RANDOLPH AND RILEY.
&&
LAT...LON 3975 9659 3948 9667 3945 9672 3939 9671
3922 9687 3922 9696 3915 9696 3918 9748
3931 9741 3931 9737 3938 9737 3970 9717
TIME...MOT...LOC 1313Z 269DEG 33KT 3967 9710 3940 9723
3916 9744Local storm report, Jun 4, 8:23 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
823 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 6 N WELLS 39.22N 97.55W
06/04/2015 E1.00 INCH OTTAWA KS TRAINED SPOTTER
1 OR 2 QUARTER INCH HAILSTONES BUT MOSTLY PEA SIZE
OUTSIDE OF THAT.
&&
BDRAKELocal storm report, Jun 4, 8:24 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
824 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM HEAVY RAIN 5 SSE CONCORDIA 39.51N 97.63W
06/04/2015 M1.40 INCH CLOUD KS TRAINED SPOTTER
MEASURED RAINFALL WITHIN 1 HOUR AND STILL RAINING.
&&
BDRAKESpecial weather statement, Jun 4, 8:55 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
855 AM CDT THU JUN 4 2015
KSZ010-011-022-023-041445-
MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-
855 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RILEY...WESTERN
POTTAWATOMIE...SOUTHWESTERN NEMAHA AND SOUTHERN MARSHALL COUNTIES...
THROUGH 945 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHERN RILEY...WESTERN POTTAWATOMIE...
SOUTHWESTERN NEMAHA AND SOUTHERN MARSHALL COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN AND
FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
RILEY...OLSBURG...FRANKFORT...TUTTLE CREEK LAKE...BLAINE...
VERMILLION...LILLIS...WHEATON AND WESTMORELAND.
&&
LAT...LON 3982 9612 3950 9621 3924 9648 3924 9696
3931 9696 3946 9683 3982 9669
TIME...MOT...LOC 1355Z 264DEG 27KT 3975 9659 3947 9670
3923 9700The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:27 AM CDT | Special Weather Statement | TOP | Cloud | 33 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | TOP | Brown | 35 min |
| Jun 4, 1:00 AM CDT | Special Weather Statement | TOP | Republic | 30 min |
| Jun 4, 1:29 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 1:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 1:47 AM CDT | Special Weather Statement | TOP | Brown | 28 min |
| Jun 4, 1:57 AM CDT | Special Weather Statement | TOP | Republic | 33 min |
| Jun 4, 2:15 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 3:08 AM CDT | Special Weather Statement | TOP | Brown | 37 min |
| Jun 4, 3:45 AM CDT | Special Weather Statement | TOP | Brown | 30 min |
| Jun 4, 4:34 AM CDT | Special Weather Statement | TOP | Brown | 26 min |
| Jun 4, 4:43 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 32 min |
| Jun 4, 4:46 AM CDT | Special Weather Statement | TOP | Brown | 29 min |
| Jun 4, 7:07 AM CDT | Special Weather Statement | TOP | Washington | 23 min |
| Jun 4, 7:09 AM CDT | Special Weather Statement | TOP | Cloud | 36 min |
| Jun 4, 7:13 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 47 min |
| Jun 4, 7:29 AM CDT | Special Weather Statement | TOP | Washington | 46 min |
| Jun 4, 7:36 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 7:44 AM CDT | Special Weather Statement | TOP | Cloud | 31 min |
| Jun 4, 7:51 AM CDT | Special Weather Statement | TOP | Cloud | 24 min |
| Jun 4, 8:13 AM CDT | Special Weather Statement | TOP | Clay | 47 min |
| Jun 4, 8:55 AM CDT | Special Weather Statement | TOP | Marshall, Pottawatomie, Riley | 50 min |
| Jun 4, 9:49 AM CDT | Special Weather Statement | TOP | Pottawatomie | 41 min |
| Jun 4, 10:39 AM CDT | Special Weather Statement | TOP | Jefferson | 51 min |
| Jun 4, 10:59 AM CDT | Special Weather Statement | TOP | Clay | 46 min |
| Jun 4, 11:49 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 26 min |
| Jun 4, 12:01 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 29 min |
| Jun 4, 12:33 PM CDT | Special Weather Statement | TOP | Wabaunsee | 27 min |
| Jun 4, 1:15 PM CDT | Areal Flood Warning | TOP | Brown | 9 hr |
| Jun 4, 1:15 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 45 min |
| Jun 4, 1:58 PM CDT | Severe Thunderstorm Warning | TOP | Osage | 28 min |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 26 days |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Marshall | 64 hr |
| Jun 4, 2:18 PM CDT | River Flood Warning | TOP | Washington | 3 days |
| Jun 4, 3:20 PM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 4, 4:23 PM CDT | River Flood Warning | TOP | Nemaha | 36 hr |
| Jun 4, 6:34 PM CDT | Special Weather Statement | TOP | Marshall | 26 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.